MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3266
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete event information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient¿s lead was explanted on an unknown date for an unknown reason.

Brand Name
LAMITRODE S-4 LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11863990
Report Number1627487-2021-14256
Device Sequence Number17074918
Product Code LGW
UDI-Device Identifier05414734402170
UDI-Public05414734402170
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2011
Device Model Number3266
Device Catalogue Number3266
Device Lot Number2798898
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight93